# SDR IPXA12575622

- Difficulty date: September 14, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 28,753 hours, 13,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141N82055
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO 9G WALL CORRODED BOTTOM OF WALL RBL 48.     REPAIRED MAIN CARGO 9G WALL RBL 48 IAW EA 121097 IR AND EO B757-5310-48593-A.
